# SDR ABXA070381

- Difficulty date: November 6, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 40,310 hours, 42,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FRAME PUNCTURED AND CRACKED AT FS 927, BETWEEN LONGERON 29 - 30.  REPAIRED FRAME AT FS 927, LONGERON 29 - 30 IAW DC9 SRM 53-03, FIGURE 5.
